# SDR DALA2022101206569

- Difficulty date: October 9, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737
- Aircraft serial: 31915
- Aircraft time: 28,654 hours, 10,912 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2443827) DURING INSPECTION FOUND COOROSION ON FLOOR SUPPORT BTW STA 947.5 TO 967 AND LBL 50 AT AFT WET AREA. FLOOR SUPPORT BTW STA 947.5 TO 967 AND LBL 50 AT AFT WET AREA WAS REPLACED PER B737-900 ER SRM 51-40-02-0G.
